# SDR FDEA202503070335

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3354501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE- LOWER FUSELAGE #1 AIRCON RAM AIR EXHAUST AFT UPPER CORNER AT LEFT HAND   SIDE APPROXIMATE STATION 586 FOUND CRACKED. CRACKED SKIN AT LOWER FUSELAGE #1 AIRCON RAM AIR EXHAUST AFT UPPER CORNER AT LEFT   HAND SIDE APPROXIMATE STATION 586 REPAIRED AS PER MD-11 SRM 53-20-15-2R FIGURE 201   REPAIR 3. INITIAL INSPECTION TO BE CARRIED OUT AT INITIAL 4000 FLIGHT CYCLES AND   REPETITIVE INSPECTIONS TO BE CARRIED OUT AT EVERY 4000 FLIGHT CYCLES AS PER MD-11   SRM 53-20-15-2R TABLE 201/REPAIR 3 REQUIREMENTS. METHOD BY EXTERNAL VISUAL   INSPECTION. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
